# SDR SWAA2018122027774

- Difficulty date: December 6, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 20,778 hours, 8,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Part number: 81000
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT BEZEL CRACKED AT ROW 8.  R&R LIGHT IAW AMM.
